# SDR 98ZZZX1119

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5169X
- Make and model: Bbavia 7ECA
- Aircraft serial: 676
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 31402
- Condition: Failed
- Location: Throttle
- Part time: 2,487 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLE CABLE BROKE APPROXIMATELY 1.5 INCHES FROM THROTTLE LEVER.  OLDER AIRCRAFT USED QQ-2-470 MUSIC WIRE .090 INCH DIAMETER.  INNERGRANULAR CORROSION WAS NOTED IN THE BROKEN AREA.  SUBMITTER RECOMMENDED CABLE BE REPLACED WITH 20253-P2 PIN MATERIAL OR UPGRADE AIRCRAFT TO LATE MODEL CABLE SYSTEM.
